Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 5, pp 561–564 | Cite as

Uniform approximation by polynomials on an interval of Bessel functions with an integral index

  • V. K. Stolyarchuk
Brief Communications
  • 26 Downloads

Keywords

Bessel Function Uniform Approximation Integral Index 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. N. Watson, Theory of Bessel Functions, [in Russian], Vol. 1, IL, Moscow (1949).Google Scholar
  2. 2.
    V. K. Dzyadyk, “The effective construction of polynomials which realize a nearly best approximation of the functions ex, sinx, and others,” Ukrainsk. Matem. Zh.,25, No. 4 (1973).Google Scholar
  3. 3.
    V. K. Stolyarchuk,“The construction of polynomials which realize a nearly best approximation for the functions sinx and Φ (x) = (2/√π ∫ e−t2dt,” Ukrainsk. Matem. Zh.,26, No. 2 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • V. K. Stolyarchuk
    • 1
  1. 1.Institute of Mathematics of the Academy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations